| Model Number |
0998-00-0800-65 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during inspection the cardiosave intra-aortic balloon pump (iabp) malfunctioned.The fiber connector section need adjusting.No patient involved and no harm is reported.
Additional Manufacturer Narrative
Event site namecheck spelling
(b)(6)
event site postal code: 2458575
upon completion of the investigation into this event a follow up report will be submitted.